Alert archive / Kansas / River Flood Warnings in 2016
River Flood Warning 54, NWS Wichita, KS
NWS Wichita, KS issued this river flood warning at Sep 4, 2016, 9:29 AM CDT for Russell County, Kansas. It took effect at Sep 4, 2016, 9:55 AM CDT. It was in force for 39 hr.
The area
The outline as issued.
The facts
- Issued
- Sep 4, 2016, 9:29 AM CDT (14:29 UTC)
- In effect from
- Sep 4, 2016, 9:55 AM CDT
- Expired
- Sep 6, 2016, 1:00 AM CDT
- In force
- 39 hr
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Flood severity
- Minor
County Russell County, KS
The radar
The Grand Island radar (KUEX), 153 km from the middle of the area, began a volume at 14:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Saline River (KS) near Russell (RUSK1). The gauge peaked at 22.17 ft at Sep 4, 2016, 5:00 PM CDT.
- Action stage
- 16 ft
- Minor stage
- 18 ft
- Moderate stage
- 20 ft
- Major stage
- 23 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06867000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
235
WGUS43 KICT 041429
FLWICT
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE WICHITA KS
929 AM CDT SUN SEP 4 2016
...The National Weather Service in Wichita has issued a flood warning
for the following river in Kansas...
Saline River Near Russell affecting Russell County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Nearly two
feet of water will carry most vehicles away. Turn around don't drown.
&&
KSC167-050429-
/O.NEW.KICT.FL.W.0054.160904T2000Z-160906T0600Z/
/RUSK1.1.ER.160904T2000Z.160905T0600Z.160905T1800Z.NO/
929 AM CDT SUN SEP 4 2016
The National Weather Service in Wichita, KS has issued a
* Flood Warning for
The Saline River Near Russell.
* From this afternoon until late Monday night.
* At 8:30 AM Sunday the stage was 15.7 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this afternoon and
continue to rise to near 19.1 feet by early Monday morning. The
river will fall below flood stage by early Monday afternoon.
* Impact...At 18.0 feet...Widespread flooding of lowlands in the
vicinity of the gage occurs affecting pasture and cultivated land.
The width of the river extends to approximately 400 ft.
&&
FLD OBSERVED FORECAST 7 AM
Location STG STG DAY TIME Mon Tue Wed
Russell 18.0 15.7 Sun 08 AM 18.8 14.8 9.6
&&
LAT...LON 3899 9904 3888 9871 3900 9865 3909 9904
$$
JAS9 follow-up statements
410
WGUS43 KICT 041456
FLWICT
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE WICHITA KS
956 AM CDT SUN SEP 4 2016
...Forecast flooding changed from Minor to Moderate severity for the
following rivers in Kansas...
Saline River Near Russell affecting Russell County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Nearly two
feet of water will carry most vehicles away. Turn around don't drown.
&&
KSC167-050456-
/O.EXT.KICT.FL.W.0054.160904T1455Z-160906T0900Z/
/RUSK1.2.ER.160904T1441Z.160905T0600Z.160905T2100Z.NO/
956 AM CDT SUN SEP 4 2016
...Forecast flooding increased from Minor to Moderate severity...
The Flood Warning continues for
The Saline River Near Russell.
* From this morning until late Monday night.
* At 9:30 AM Sunday the stage was 17.9 feet.
* Flood stage is 18.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by late this morning and continue
to rise to near 20.1 feet by early Monday morning. The river will
fall below flood stage by Monday afternoon.
* Impact...At 18.0 feet...Widespread flooding of lowlands in the
vicinity of the gage occurs affecting pasture and cultivated land.
The width of the river extends to approximately 400 ft.
&&
FLD OBSERVED FORECAST 7 AM
Location STG STG DAY TIME Mon Tue Wed
Russell 18.0 17.9 Sun 09 AM 19.7 15.0 9.6
&&
LAT...LON 3899 9904 3888 9871 3900 9865 3909 9904
$$
JAS077
WGUS83 KICT 041647
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1147 AM CDT SUN SEP 4 2016
...The flood warning continues for the following river in Kansas...
Saline River Near Russell affecting Russell County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Nearly two
feet of water will carry most vehicles away. Turn around don't drown.
&&
KSC167-050647-
/O.EXT.KICT.FL.W.0054.000000T0000Z-160906T1104Z/
/RUSK1.2.ER.160904T1431Z.160905T0000Z.160905T2304Z.NO/
1147 AM CDT SUN SEP 4 2016
The Flood Warning continues for
The Saline River Near Russell.
* Until Tuesday morning.
* At 11:30 AM Sunday the stage was 20.5 feet.
* Flood stage is 18.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 22.5 feet by this
evening. The river will fall below flood stage Monday evening.
&&
FLD OBSERVED FORECAST 7 AM
Location STG STG DAY TIME Mon Tue Wed
Russell 18.0 20.5 Sun 11 AM 21.1 15.1 9.7
&&
LAT...LON 3899 9904 3888 9871 3900 9865 3909 9904
$$
JAS223
WGUS83 KICT 041905
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
205 PM CDT SUN SEP 4 2016
...The flood warning continues for the following river in Kansas...
Saline River Near Russell affecting Russell County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Nearly two
feet of water will carry most vehicles away. Turn around don't drown.
&&
KSC167-050905-
/O.CON.KICT.FL.W.0054.000000T0000Z-160906T1104Z/
/RUSK1.2.ER.160904T1431Z.160905T0000Z.160905T2304Z.NO/
205 PM CDT SUN SEP 4 2016
The Flood Warning continues for
The Saline River Near Russell.
* Until Tuesday morning.
* At 1:30 PM Sunday the stage was 21.2 feet.
* Flood stage is 18.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 22.5 feet by this
evening. The river will fall below flood stage Monday evening.
* Impact...At 20.0 feet...Fields are inundated especially on the south
side of the river. Land Rd, south of river guage site, will be
covered by flood waters by 1/2 inch in depth. Upstream by 1/2 mile,
water reaches outbuildings.
&&
FLD OBSERVED FORECAST 7 AM
Location STG STG DAY TIME Mon Tue Wed
Russell 18.0 21.2 Sun 01 PM 21.1 15.1 9.7
&&
LAT...LON 3899 9904 3888 9871 3900 9865 3909 9904
$$
JAS873
WGUS43 KICT 042142
FLWICT
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE WICHITA KS
442 PM CDT SUN SEP 4 2016
...Forecast flooding changed from Moderate to Major severity for the
following rivers in Kansas...
Saline River Near Russell affecting Russell County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Nearly two
feet of water will carry most vehicles away. Turn around don't drown.
&&
KSC167-051142-
/O.EXT.KICT.FL.W.0054.000000T0000Z-160906T1522Z/
/RUSK1.3.ER.160904T1431Z.160905T0000Z.160906T0322Z.NR/
442 PM CDT SUN SEP 4 2016
...Observed flooding increased from Moderate to Major severity...
...Forecast flooding increased from Moderate to Major severity...
The Flood Warning continues for
The Saline River Near Russell.
* Until Tuesday morning.
* At 4:30 PM Sunday the stage was 23.0 feet.
* Flood stage is 18.0 feet.
* Major flooding is occurring and Major flooding is forecast.
* Forecast...The river will continue rising to near 24.4 feet by this
evening. The river will fall below flood stage late Monday evening.
&&
FLD OBSERVED FORECAST 7 AM
Location STG STG DAY TIME Mon Tue Wed
Russell 18.0 23.0 Sun 04 PM 22.5 15.4 9.6
&&
LAT...LON 3899 9904 3888 9871 3900 9865 3909 9904
$$
KRC254
WGUS83 KICT 050206
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
906 PM CDT SUN SEP 4 2016
...The flood warning continues for the following river in Kansas...
Salt Creek At Barnard affecting Lincoln County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Nearly two
feet of water will carry most vehicles away. Turn around don't drown.
&&
KSC105-051606-
/O.EXT.KICT.FL.W.0055.000000T0000Z-160907T1000Z/
/BRNK1.1.ER.000000T0000Z.160905T1800Z.160906T1600Z.NR/
906 PM CDT SUN SEP 4 2016
The Flood Warning continues for
The Salt Creek At Barnard.
* Until late Tuesday night.
* At 8:25 PM Sunday the stage was 22.4 feet.
* Flood stage is 21.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 23.2 feet by
early Monday afternoon. The river will fall below flood stage late
Tuesday morning.
* Impact...At 23.3 feet...Flooding of low lying and agricultural areas
will occur. Flood waters will begin to encroach upon Highway 284
just 1/4 of a mile east of the creek bridge. North 250th Road by
the Salt Creek bridge floods.
&&
FLD OBSERVED FORECAST 7 PM
Location STG STG DAY TIME Mon Tue Wed
Barnard 21.0 22.4 Sun 08 PM 23.0 18.9 16.9
&&
LAT...LON 3922 9811 3917 9808 3912 9793 3919 9793
3922 9802
$$
KRC698
WGUS43 KICT 050523
FLWICT
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE WICHITA KS
1223 AM CDT MON SEP 5 2016
...Forecast flooding changed from Moderate to Minor severity for the
following rivers in Kansas...
Saline River Near Russell affecting Russell County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Nearly two
feet of water will carry most vehicles away. Turn around don't drown.
&&
KSC167-051923-
/O.EXT.KICT.FL.W.0054.000000T0000Z-160906T0400Z/
/RUSK1.3.ER.160904T1431Z.160904T2130Z.160905T1600Z.NO/
1223 AM CDT MON SEP 5 2016
The Flood Warning continues for
The Saline River Near Russell.
* Until this evening.
* At 11:30 PM Sunday the stage was 20.4 feet.
* Flood stage is 18.0 feet.
* Moderate flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
late this morning.
* Impact...At 20.0 feet...Fields are inundated especially on the south
side of the river. Land Rd, south of river guage site, will be
covered by flood waters by 1/2 inch in depth. Upstream by 1/2 mile,
water reaches outbuildings.
&&
FLD OBSERVED FORECAST 7 PM
Location STG STG DAY TIME Tue Wed Thu
Russell 18.0 20.4 Sun 11 PM 16.7 12.1 8.2
&&
LAT...LON 3899 9904 3888 9871 3900 9865 3909 9904
$$590
WGUS83 KICT 050525
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1225 AM CDT MON SEP 5 2016
...The flood warning continues for the following river in Kansas...
Saline River Near Russell affecting Russell County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Nearly two
feet of water will carry most vehicles away. Turn around don't drown.
&&
KSC167-051925-
/O.CON.KICT.FL.W.0054.000000T0000Z-160906T0400Z/
/RUSK1.3.ER.160904T1431Z.160904T2130Z.160905T1600Z.NO/
1225 AM CDT MON SEP 5 2016
The Flood Warning continues for
The Saline River Near Russell.
* Until this evening.
* At 11:30 PM Sunday the stage was 20.4 feet.
* Flood stage is 18.0 feet.
* Moderate flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
late this morning.
* Impact...At 20.0 feet...Fields are inundated especially on the south
side of the river. Land Rd, south of river guage site, will be
covered by flood waters by 1/2 inch in depth. Upstream by 1/2 mile,
water reaches outbuildings.
&&
FLD OBSERVED FORECAST 7 PM
Location STG STG DAY TIME Tue Wed Thu
Russell 18.0 20.4 Sun 11 PM 16.7 12.1 8.2
&&
LAT...LON 3899 9904 3888 9871 3900 9865 3909 9904
$$041
WGUS83 KICT 051333
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
833 AM CDT MON SEP 5 2016
...The flood warning continues for the following river in Kansas...
Saline River Near Russell affecting Russell County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Nearly two
feet of water will carry most vehicles away. Turn around don't drown.
&&
KSC167-060136-
/O.EXT.KICT.FL.W.0054.000000T0000Z-160906T0136Z/
/RUSK1.3.ER.160904T1431Z.160904T2130Z.160905T1336Z.NO/
833 AM CDT MON SEP 5 2016
The Flood Warning continues for
The Saline River Near Russell.
* Until this evening.
* At 7:30 AM Monday the stage was 18.2 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring.
* Forecast...The river will continue to fall to below flood stage by
this morning.
* Impact...At 18.0 feet...Widespread flooding of lowlands in the
vicinity of the gage occurs affecting pasture and cultivated land.
The width of the river extends to approximately 400 ft.
&&
FLD OBSERVED FORECAST 7 AM
Location STG STG DAY TIME Tue Wed Thu
Russell 18.0 18.2 Mon 07 AM 14.0 10.2 8.0
&&
LAT...LON 3899 9904 3888 9871 3900 9865 3909 9904
$$990
WGUS83 KICT 051947
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
247 PM CDT MON SEP 5 2016
...The flood warning is cancelled for the following river in
Kansas...
Saline River Near Russell affecting Russell County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Nearly two
feet of water will carry most vehicles away. Turn around don't drown.
&&
KSC167-052017-
/O.CAN.KICT.FL.W.0054.000000T0000Z-160906T0136Z/
/RUSK1.3.ER.160904T1431Z.160904T2130Z.160905T1320Z.NO/
247 PM CDT MON SEP 5 2016
The Flood Warning is cancelled for
The Saline River Near Russell.
* At 2:30 PM Monday the stage was 17.2 feet.
* Flood stage is 18.0 feet.
* Fell below flood stage at 8:20 AM Monday.
* Forecast...The river will continue to fall to 14.7 feet by Tuesday
morning.
* Impact...At 18.0 feet...Widespread flooding of lowlands in the
vicinity of the gage occurs affecting pasture and cultivated land.
The width of the river extends to approximately 400 ft.
&&
FLD OBSERVED FORECAST 7 AM
Location STG STG DAY TIME Tue Wed Thu
Russell 18.0 17.2 Mon 02 PM 14.7 11.7 9.0
&&
LAT...LON 3899 9904 3888 9871 3900 9865 3909 9904
$$
KEDWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this river flood warning went out at Sep 4, 6:37 AM CDT, 2 hours 52 minutes earlier.
Area forecast discussion, Sep 4, 6:37 AM CDT, 2 hours 52 minutes before
Area Forecast Discussion National Weather Service Wichita KS 637 AM CDT SUN SEP 4 2016 .SYNOPSIS... Issued at 258 AM CDT Sun Sep 4 2016 Water vapor imagery and GOES derived satellite wind fields show a healthy shortwave currently traversing the central Plains. This shortwave has provided additional lift to ongoing convection across western and portions of central Kansas this morning, where clusters of thunderstorms have congealed into a small mesoscale convective system. && .SHORT TERM...(Today through Tuesday night) Issued at 258 AM CDT Sun Sep 4 2016 Confidence is high that near or slightly above average temperatures for this time of year will persist through the beginning of the week. With lee troughing remaining west of the area and the pressure gradient increasing across the state, expect gusty south-southeast winds to persist as well. Momentum transport values per BUFKIT suggest wind gusts could exceed 30mph, primarily across central Kansas today and Monday. These strong and gusty winds should make for choppy waters on recreational lakes, so plan accordingly if you are planning on ending the holiday weekend out on the lakes. This morning the above mentioned MCS that developed across portions of western and central Kansas continues to slowly move eastward. This complex of storms has been able to sustained itself as the instability axis has slowly nudged eastward, due to ample 850mb moisture transport streaming northward, and nearly balanced cold pool speed and 0-3km shear. Over the next few hours as moisture transport begins to weaken, expect this thunderstorm activity to weaken across central Kansas and eventually diminish across eastern Kansas. This process seems to already be occurring as cloud top temperatures within this MCS have begun to warm. The main threat this morning from this thunderstorm activity will be locally heavy rainfall and gusty winds. For the remainder of the holiday weekend and early portions of the week, with lee troughing remaining anchored across eastern Colorado and western Kansas the best chances for thunderstorm activity should remain across western Kansas. This coupled with 850mb temperatures warming gradually, increased capping will make convective initiation a bit more difficult this far removed from strong surface features. As for overnight convection, chances look best north of the area where the better moisture transport will develop. .LONG TERM...(Wednesday through Saturday) Issued at 258 AM CDT Sun Sep 4 2016 Confidence is high that near average temperatures for this time of year will persist through much of the week. Towards the end of the week into the weekend temperatures may begin to "cool off" a bit, but there is some uncertainty in regards to the arrival of the cold front that will bring this brief "cool down". The middle of the week looks to be on the active side of the spectrum with period chances for showers and thunderstorms as lee troughing slowly pushing southeast across the state, providing a focus for convective initiation. With modest instability and and 0-6km bulk shear in place, a few storms could be strong to severe. As we progress into the late week/weekend timeframe, the GFS and ECMWF vary quite a bit on their solutions. The ECMWF digs upper-level energy further south across the central Plains and would favor a faster frontal passage and cooler start to the weekend, with precipitation chances well south of the region. Whereas the GFS keeps the main upper-level energy further to the north across the northern Plains and would favor a much slower frontal passage, leading a stormy weekend. Regardless, with moisture pooling along or and head of the approaching frontal boundary strong to severe storms will be possible. && .AVIATION...(For the 12Z TAFS through 12Z Monday morning) Issued at 631 AM CDT Sun Sep 4 2016 Aviation concern will be morning storms over central KS. Storms that developed out over NW KS Sat evening are now making their way across central KS and will affect KSLN through 14z. Just like yesterday, storms are expected to develop over NW KS and track east overnight. However, feel the more widespread activity will develop slightly north of where it did yesterday which would keep the bulk of the precip north of the forecast area tonight. So will leave mention of storms out for now. South winds gusting to around 30mph will be common this afternoon for sites along and west of I-135. && .PRELIMINARY POINT TEMPS/POPS... Wichita-KICT 87 72 91 74 / 10 10 10 10 Hutchinson 87 72 91 74 / 10 10 10 10 Newton 86 72 90 73 / 10 10 10 10 ElDorado 86 72 90 73 / 10 10 10 10 Winfield-KWLD 87 72 91 74 / 10 10 10 10 Russell 88 73 93 73 / 30 10 10 10 Great Bend 88 73 92 73 / 20 10 10 10 Salina 88 74 92 75 / 40 10 10 10 McPherson 87 72 91 74 / 20 10 10 10 Coffeyville 87 69 92 74 / 10 0 10 10 Chanute 85 69 90 73 / 10 10 10 10 Iola 84 69 89 73 / 10 10 10 10 Parsons-KPPF 86 69 91 74 / 10 0 10 10 && .ICT Watches/Warnings/Advisories... None. && SYNOPSIS...JMR SHORT TERM...JMR LONG TERM...JMR AVIATION...RBL
Hazardous weather outlook, Sep 4, 3:59 AM CDT, 5 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 359 AM CDT SUN SEP 4 2016 KSZ032-033-047>053-067>072-082-083-091>096-098>100-050900- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 359 AM CDT SUN SEP 4 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS, SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS PRODUCING HEAVY RAIN WILL IMPACT CENTRAL KANSAS THROUGH THE MID MORNING HOURS. THESE THUNDERSTORMS WILL TRAIN OVER THE SAME AREAS...THEREFORE FLOODING WILL BE POSSIBLE...ESPECIALLY NORTH OF HIGHWAY 56. MINOR FLOODING IS EXPECTED ALONG THE COW CREEK NEAR HUTCHINSON THROUGH SUNDAY EVENING. PLEASE REFER TO THE FLOOD WARNING FOR DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A FEW SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE TUESDAY NIGHT OVER THE NORTHERN HALF OF KANSAS. THUNDERSTORM CHANCES WILL GRADUALLY INCREASE AREAWIDE MID TO LATE WEEK...AS A STRONG COLD FRONT APPROACHES FROM THE NORTHWEST. STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE ALONG WITH LOCALLY HEAVY RAIN. TIMING OF THE BETTER PRECIPITATION CHANCES ARE DIFFICULT TO DISCERN AT THIS TIME...SO BE SURE TO CHECK BACK FOR FURTHER UPDATES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR WEBPAGE AT: HTTP://WEATHER.GOV/WICHITA/HWO/
In the hours before
Local storm report, Sep 4, 6:03 AM CDT, 3 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
603 AM CDT SUN SEP 04 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0603 AM HEAVY RAIN 10 N RUSSELL 39.03N 98.85W
09/04/2016 M4.35 INCH RUSSELL KS TRAINED SPOTTER
&&
RBLLocal storm report, Sep 4, 7:49 AM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
749 AM CDT SUN SEP 04 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 AM FLOOD 9 NW RUSSELL 38.98N 98.97W
09/04/2016 RUSSELL KS LAW ENFORCEMENT
WATER RESCUE BEING CONDUCTED AT CAMP SITE NEAR MELLARD
ROAD AND THE SALINE RIVER.
&&
JASLocal storm report, Sep 4, 9:18 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
918 AM CDT SUN SEP 04 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0913 AM FLOOD 6 SSW WALDO 39.05N 98.84W
09/04/2016 RUSSELL KS TRAINED SPOTTER
PARADISE CREEK WAS OUT OF ITS BANKS AND STILL RISING.
&&
KEDThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 4, 1:20 AM CDT | Special Weather Statement | ICT | Russell | 25 min |
| Sep 4, 1:53 AM CDT | Special Weather Statement | ICT | Russell | 37 min |
| Sep 4, 2:38 AM CDT | Special Weather Statement | ICT | Russell | 37 min |
| Sep 4, 3:17 AM CDT | Special Weather Statement | ICT | Russell | 28 min |
| Sep 4, 3:27 AM CDT | Areal Flood Warning | ICT | Russell | 30 hr |
| Sep 4, 3:10 PM CDT | River Flood Warning | ICT | Lincoln | 60 hr |
Nearby
River Flood Warnings in Kansas, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.